# SDR CALA2021091701591

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 81,843 hours, 11,546 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102492
- Condition: Corroded
- Location: Bs 1417 S39l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - BULK CGO COMPT BELOW FLOOR STA 1417 S39L - S39R P OS SHEAR TIE FOUND CORROSION. REF N/R L/P 9131333 AND ORIGINATED BY EMP V896810 BULK CARGO COMPT BELOW FLOOR (STA 1417 S39L-39R SHEAR TIE REPLAC ED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-0 2, DWG 146T1216. ADD EMP:V896816 RII BY HX 243551. APPROVED. ADD EMP:V906449
